# SDR GUX220130527001

- Difficulty date: April 24, 2013
- Submitted: May 29, 2013
- Operation: General aviation
- Aircraft: N208AG
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28218
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Misinstalled
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR BRIDGING CHECK. DURING INSPECTION,  THE LT WHEEL WELL AREA,NOTED THAT THE AILERON CONTROL BUSS CABLE WAS INCORRCTLY ROUTED AND CHAFFING WITH THE PULLEY BRACKET ASSEMBLY.
